# SDR UPS99829968

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 74
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-1, STRINGER 51 NR 3 MAIN IB AT FS 74 REAR SPAR HAS TWO CRACKED FITTINGS.  REMOVED AND REPLACED END FITTING IAW UPS DC8 SRM 51-2-20D AND DWG 3704 841.
